# SDR JJBA20250408050

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CARGO ENTRY FR66 T FLOOR SUPPORT AND LOWER BRACKET FOUND CRACKED. FR66 T FLOOR SUPPORT REPLACED AND LOWER BRACKET REPLACED WITH MADE REPAIR PART, LOCALLY FABRICATED.
